MathSciNet Relay Station
MathSciNet bibliographic data
MR2015544 (2005a:58010) 58A50 (30G35 32C11)
Lüdkovsky, S. V.; van Oystaeyen, F. Differentiable functions of quaternion variables. Bull. Sci. Math. 127 (2003), no. 9, 755–796.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement